# SDR QXEA2016092600603

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 13,391 hours, 14,208 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FA NOTIFIED EXCESS OIL COMING OUT OF THE NR 2 ENGINE.  ALL INDICATIONS OF OIL PRESSURE AND TEMPERATURE INDICATED NORMAL.  ON POST FLIGHT, DISCOVERED OIL TRAILING FROM THE FORWARD OUTFLOW VENT TO THE FAR AFT OF THE NACELLE. PERFORMED GVI ON NR 2 ENGINE IAW FIM TASK 79-00-00-810-807.  CLEANED ENGINE NACELLE, EMPTIED FRONT DRAIN COLLECTOR, RAN #2 ENGINE FOR 5 MINUTES, AND CONFIRMED THERE IS NO SIGNS OF OIL LEAKAGE FROM THE FORWARD OUTFLOW VENT TO THE FAR AFT OF THE NACELLE AT THIS TIME.  THERE IS ALSO NO SIGNS OF OIL LEAK FROM DRAIN COLLECTOR.  PERFORMED GVI OF THE RH ENGINE OIL LEVEL IAW HORIZON TASK CARD 791000201, ADDED 16 PINTS OF OIL.  NO OTHER DEFECTS NOTED.  A/C IS OK FOR RETURN TO SERVICE.
